# SDR DXTA2020090918041

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 4,129 hours, 3,271 cycles
- Engine: Pwc PW535E
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00588XL
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTED LOW FREQUENCY RUMBLE ASSOCIATED WITH RIGHT THROTTLE MOVEMENT.  THEN GOT GEN 2 OFF BUS CAS MESSAGE.  RIGHT ENGINE SHUT DOWN IAW QRH.  SIGNIFICANT CARBON VISIBLE ON BOTTOM OF RIGHT ENGINE ON POST FLIGHT.  SIGN OFF.  PERFORMED GVI OF RT ENGINE COWLS AND STARTER GENERATOR INTAKE AND EXHAUST, INTACT NO DEFECTS NOTED.  EXHAUST NOTED CARBON BUILDUP ON COWL, POWERED AIRCRAFT UP WITH GPU,  ATTEMPTED MULTIPLE DOWNLOAD OF FILE ALL WERE UNREADABLE, REMOVED STARTER GENERATOR AND FOUND PIECE OF METAL FELL OUT OF INTERNAL SECTION.  INSTALLED OVERHAULED STARTER GENERATOR ON RT ENGINE, IAW EMBRAER AMM 24-31-01. REQUIRES OPS CHECK, DUE TO DCU UNAVAILIBLE FOR DOWNLOAD, PRATT AND WHITNEY.  PERFORMED HIGH POWER ENGINE RUNS AND NO VIBRATION NOTED.  OPERATIONAL CHECKS OF GENERATOR WAS GOOD, NO OTHER DEFECTS NOTED.
